# SDR DL757992143

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Condition: Failed
- Location: E&E Compt
- Component: 100201021
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR THROUGHOUT A/C.  EICAS STATUS MSG FWD EQUIP DET 2.  EQUIP COOLING TEST.  FUEL QUANTITY BITE. STANDBY INVERTER.  DIVERTED TO KSAV.  DETERMINED THE SOURCE OF SMOKE/ELECTRICAL ODOR TO BE THE STATIC INVERTER.  REPLACED SAME. OPN CKS NORMAL.  NO ODOR NOTED.  REPLACED THE FWD EQUIP DET LIGHT ASSY.  SYSTEM CKS NORMAL.
